# SDR AALA20140527013

- Difficulty date: May 27, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 65,486 hours, 34,009 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 4 LE SLAT RIB INBD CASTING CRACKED.  REPLACED CASTING IAW AARD 51-00-05-1.
